MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM TRIAL SLEEVE EXTRACTOR; EXTRACTION INSTRUMENTS

DEPUY ORTHOPAEDICS INC US SROM TRIAL SLEEVE EXTRACTOR; EXTRACTION INSTRUMENTS
Catalog Number 257600016
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgical procedure, the trial sleeve remover was not hooking on the trial sleeve.Possibly worn or broken? was surgery delayed due to the reported event? --> unknown, was procedure successfully completed? --> unknown, were fragments generated? --> unknown, if yes, were they removed easily without additional intervention? --> unknown, patient status/ outcome / consequences --> , was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: --> unknown, is the patient part of a clinical study --> unknown.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary according to the information received: "trial sleeve remover wasn't hooking on the trial sleeve.Possibly worn or broken?".The product was not returned to depuy synthes; however photos were provided for review.The photo investigation revealed only one side of the device shown on the evidence provided.Device had signs of usage and blood remnants on its surface, however, nothing indicative of a device nonconformance was identified on it.As the device was not returned, and as-received condition could not be assessed through only photo evidence, a dimensional inspection, functional test and document/specification review were not completed.The overall complaint was not confirmed as the observed condition of the srom trial sleeve extractor would have not contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because the date code ah0606 provided is not a valid finished goods lot number.Added: h4.

Brand Name
SROM TRIAL SLEEVE EXTRACTOR
Common Device Name
EXTRACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23993570
Report Number1818910-2026-00323
Device Sequence Number13317682
Product Code HWB
UDI-Device Identifier10603295145318
UDI-Public(01)10603295145318
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number257600016
Device Lot NumberAH0606
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown